MathSciNet Relay Station
MathSciNet bibliographic data
MR2020029 (2005b:58028) 58J22 (19K56 19L47 46L80 55R10)
Nistor, Victor; Troitsky, Evgenij An index for gauge-invariant operators and the Dixmier-Douady invariant. Trans. Amer. Math. Soc. 356 (2004), no. 1, 185–218 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement